Invariant and projectively invariant measures for groups of orientation-preserving homeomorphisms of $\mathbb{R}$
Doklady Akademii Nauk, Tome 332 (1993) no. 6, pp. 679-681
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_332_6_a0,
author = {L. A. Beklaryan},
title = {Invariant and projectively invariant measures for groups of orientation-preserving homeomorphisms of $\mathbb{R}$},
journal = {Doklady Akademii Nauk},
pages = {679--681},
year = {1993},
volume = {332},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_332_6_a0/}
}
TY - JOUR
AU - L. A. Beklaryan
TI - Invariant and projectively invariant measures for groups of orientation-preserving homeomorphisms of $\mathbb{R}$
JO - Doklady Akademii Nauk
PY - 1993
SP - 679
EP - 681
VL - 332
IS - 6
UR - http://geodesic.mathdoc.fr/item/DAN_1993_332_6_a0/
LA - ru
ID - DAN_1993_332_6_a0
ER -
L. A. Beklaryan. Invariant and projectively invariant measures for groups of orientation-preserving homeomorphisms of $\mathbb{R}$. Doklady Akademii Nauk, Tome 332 (1993) no. 6, pp. 679-681. http://geodesic.mathdoc.fr/item/DAN_1993_332_6_a0/